MathSciNet Relay Station
MathSciNet bibliographic data
MR2737417 (2011h:34089) 34C25 (34B18 47N20)
Wang, Haiyan Positive periodic solutions of singular systems with a parameter. J. Differential Equations 249 (2010), no. 12, 2986–3002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement